# SDR LR7A06039

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5321 FOUND RT CHINE ANGLE CRACKED AT FS 245-377, LBL 61.62, WL 146.  REPLACED ANGLE IAW LOCKHEED DRAWING 372321 AND LAC MEA 382-53-06-034.
